# SDR FDEA202305051021

- Difficulty date: May 5, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A5361081420400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T PICK UP FITTING CRACK AT FRAME 10 FWD SIDE -Y953 POSITION REMOVED CRACK FITTING,THEN INSTALLED NEW ONE WITH FASTENERS,I.A.W A300-600F SRM 51-  72-10-001,PAGE.2 & 51-40-21-001,PARA.6, PAGE.7B~23
